MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/890/080CZ
Medical Device Problem Codes Material Discolored (1170); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use with patient and was found to be discolored and softer in some areas.No adverse effects reported.

Brand Name
PORTEX INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10804908
Report Number3012307300-2020-11149
Device Sequence Number3569469
Product Code BTO
UDI-Device Identifier15019315107177
UDI-Public15019315107177
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2020
Device Model Number100/890/080CZ
Device Catalogue Number100/890/080CZ
Device Lot Number3075641
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1